# SDR SWAA950143

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 2024T3050
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FORWARD SERVICE DOOR OUTER SKIN GOUGED ON FORWARD EDGE ABOVE LOWER HINGE.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
